# SDR SIMA20130209001

- Difficulty date: February 9, 2013
- Submitted: February 11, 2013
- Operation: Air carrier
- Aircraft: N685AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500836
- Aircraft time: 22,438 hours, 19,078 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 69086
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND THE LEFT & RIGHT OVERWING EMERGENCY LIGHTS INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED BOTH THE LEFT AND RIGHT OVERWING EMERGENCY LAMPS IAW AMM 33-50-07.  PART # 1317 AND 30-2510-3.  NO FIX.  REMOVED AND REPLACED THE NR 4 CHARGER ASSEMBLY AND BATTERY IAW EMB AMM 33-50-04.  THE OPERATIONAL CHECKS WERE GOOD.  NO DEFECTS NOTED AT THIS TIME.  THE AIRCRAFT WAS RETURNED TO SERVICE.
